# SDR DHL9770151C

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN CORROSION ON UNDERSIDE OF FLANGE OF SEAT TRACK FS 600 TO 640 AT RBL 65.  REMOVED AND REPLACED SECTION OF SEAT TRACK PER SRM 53-10-5 FROM STA 590 TO 690.
